Journal of Fuzzy Extension & Applications (JFEA) is an international scholarly open access, peer-reviewed, interdisciplinary, and fully refereed journal. This journal aims to provide a forum for original research articles in the theory, design, and applications of Fuzzy sets and their generalization such as “Intuitionistic fuzzy sets”, “Pythagorean fuzzy sets”, “picture fuzzy sets”, “Hesitant fuzzy sets”, ”Neutrosophic sets”, “Plithogenic set”, ”Hypersoft set”, etc. The goal of JFEA is to help promote the advances in the development and practice of fuzzy sets and their generalization in the areas of foundations, mathematics, artificial intelligence, control, robotics, data analysis, data mining, decision making, finance, management, economic, environmental, medical, information systems, operations research, pattern recognition, image processing, soft computing, uncertainty and indeterminacy modeling, and others. The scope of the journal involves fuzzy extension and applications in every branch of science and technology.

Current Issue: Volume 1, Issue 1, Winter 2020, Pages 1-73 

Keywords Cloud

Related Journals